# SDR ASAA2014061408168

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 21,095 hours, 6,344 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Air Con Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING CABIN AIR CIRCUIT BREAKER OPEN.  ACFT GROUNDED.  PERFORMED CIRCUIT BREAKER RESET PROCEDURES IAW AMM 20-60-01, NO DEFECTS FOUND.  NO HISTORY PAST 90 DAYS. OK FOR SERVICE.
